# SDR AALA20140812009

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 63,279 hours, 7,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32G EMER LIGHTS MISSING LENS.  REPLACED LENS FOR EMER LIGHT AT SEAT 32G.  OPERATIONS CHECKED NORMAL.
